# SDR COMA9610166

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 922AA2YA6P2722
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN, GEAR DID NOT EXTEND.  INDICATION WAS 5 RED INTRANSIT AND ONE GREEN DOWNLOCK.  EMERGENCY SYSTEM USED TO EXTEND GEAR.  REPLACED DEFECTIVE DOWNLOCK PROXIMITY SENSOR ON LEFT MLG.
